MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon the completion of investigation.
 
Event or Problem Description
Name of procedure being performed: vnotes hysterectomy.Description transcribed from telephone call with applied medical representative 23nov20: polyurethane sheath has partially separated from the placement ring during vnotes procedure.The damaged alexis was removed, and a new product was opened - the procedure was completed using the alexis from the second package but the original gelport was used.No consequences or injury for patient.The tear occurred from bottom of sheath at the ring, the tear was approximately 2 inches in diameter.The product is in theatres 2 in quarantine.Patient status: no consequences or injury to the patient.Type of intervention: change of device: alexis component.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that the sheath had separated from the inner ring at the seal line.The inner ring of the event unit was also unflipped.Based on the condition of the returned unit, it is likely the reported event occurred when the event unit was pulled with a large force, which caused the inner ring to unflip and the sheath to separate from the inner ring.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is a follow-up report for medwatch # 01681.
 
Event or Problem Description
Name of procedure being performed: vnotes hysterectomy.Description transcribed from telephone call with applied medical representative 23nov20: polyurethane sheath has partially separated from the placement ring during vnotes procedure.The damaged alexis was removed, and a new product was opened - the procedure was completed using the alexis from the second package but the original gelport was used.No consequences or injury for patient.The tear occurred from bottom of sheath at the ring, the tear was approximately 2 inches in diameter.The product is in theatres 2 in quarantine.Patient status: no consequences or injury to the patient.Type of intervention: change of device - alexis component.

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11009011
Report Number2027111-2020-00643
Device Sequence Number19974274
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660(17)221114(30)01(10)1375255
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Model NumberC2A12
Device Catalogue Number101472317
Device Lot Number1375255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPERS.; SUTURES.; VOYANT HANDPIECE.